MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM/3.2MM WIRE GUIDE FOR SPIRAL BLADE AIMING ARM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM/3.2MM WIRE GUIDE FOR SPIRAL BLADE AIMING ARM
Catalog Number 03.010.082
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that a guide wire got stuck inside the wire guide.Wire guide does not self-center the wire anymore.This complaint involves two (2) devices.This report is for one (1) drillsl 13/3.2 f/03.010.081 yell.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the received picture was reviewed, there is a segment of a sleeve with part number 03.010.082 and lot number 3384830 visible.The complained functional issue cannot be confirmed based on the picture.Product was not returned, therefore no further investigation is possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Event date: a device history record (dhr) review was conducted: part number: 03.010.082 synthes lot number: 3384830 manufacturing site: hägendorf release to warehouse date: 03.March 2010 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Exact date is unknown date of report.Pma/510k: the incorrect g4 date was inadvertently utilized in initial medwatch.The correct date is (b)(6) 2020.  device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was also reported that there was surgical delay of one (1) minute procedure was completed successfully by removing the wire and reinserting outside the leg before re-engaging the wire guide onto the insertion handle.There was no patient consequence.

Brand Name
13.0MM/3.2MM WIRE GUIDE FOR SPIRAL BLADE AIMING ARM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10121686
Report Number2939274-2020-02673
Device Sequence Number11301132
Product Code FZX
UDI-Device Identifier07611819784123
UDI-Public(01)07611819784123
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.082
Device Lot Number3384830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer06/23/2020
07/06/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/24/2020
07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1